It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • accutane headaches

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-19-2014, 07:13 PM   #1
    cp23
    Newbie
    (female)
     
    cp23's Avatar
     
    Join Date: Jan 2014
    Posts: 2
    cp23 HB User
    accutane headaches

    I am on day 7 of Accutane, had slight headache yesterday then it got worse last night, I woke up again with slight and tonight it is worse after taking the Accutane, it is not horrible but not fun either. Do these get better after time? I plan on calling the doctor tomorrow to make sure it isn't anything serious, I really want this to work, I am 53 have battled acne all my life, not horrible just enough to always be worried about my face with out some make up. My hormone during this pre menopause stage has me getting cyst acne that is scaring my face.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:02 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!